# SDR ASAA2020101933388

- Difficulty date: October 19, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,111 hours, 10,418 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 00021997
- Condition: Faulty
- Location: Mode
- Part time: 65,946 hours, 27,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO PILOT A TRIPPED OFF AT CRUISE.  REASON UNKNOWN.  GROUNDED-YES.  ACCOMPLISHED DFCS BITE B737-800 FIM 22-11 TASK 801.  NO CURRENT FAULTS FOUND. FLIGHT FAULT REVIEW HAS MESSAGE 22-11607 SEVERAL FLIGHT LEGS.  REMOVED AND INSTALLED NEW MCP, REF B737-800 AMM 22-11-34.  PERFORMED MCP OSP TEST, REF AMM 22-11-34-740-801.  ALL TESTS PASSED.  ACCOMPLISHED LLM TEST LRU REPLACEMENT BITE GROUP NR 32.  ALL TESTS PASSED.  ACCOMPLISHED LAND VERIFY TEST BITE GROUP NR 49.  ALL TESTS PASSED.  ACCOMPLISHED DFCS MCP ADJ/TESTS AMM 22-11-34-501.  ALL TESTS PASSED.
